# SDR SWAA2022090750372

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737
- Aircraft serial: 32508
- Aircraft time: 54,663 hours, 32,745 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR (SERVICE DOOR) SLIDE BOTTLE NEEDLE IS IN THE RED. / [01] FOUND SLIDE TO BE SERVICABLE IAW MM 25-66-01.
